Israel Journal of Mathematics

, Volume 23, Issue 2, pp 187–188

A new proof of the Amitsur-Levitski identity

  • Shmuel Rosset
Article

DOI: 10.1007/BF02756797

Cite this article as:
Rosset, S. Israel J. Math. (1976) 23: 187. doi:10.1007/BF02756797

Abstract

We give a simple proof of the Amitsur-Levitzki identity by analysing the powers of matrices with “differential 1-forms” as entries. Using the fact that 2-forms are central the identity is seen to follow from the Cayley-Hamilton theorem.

Copyright information

© The Weizmann Science Press of Israel 1976

Authors and Affiliations

  • Shmuel Rosset
    • 1
  1. 1.Department of Mathematical SciencesTel Aviv UniversityTel AvivIsrael

Personalised recommendations